Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On maximal finite irreducible subgroups of ${\text {GL}}\left ( {n,\mathbf {Z}} \right )$. I: The five and seven dimensional case. II: The six dimensional case
HTML articles powered by AMS MathViewer

by Wilhelm Plesken and Michael Pohst PDF
Bull. Amer. Math. Soc. 82 (1976), 757-758
  • Richard Brauer, Über endliche lineare Gruppen von Primzahlgrad, Math. Ann. 169 (1967), 73–96 (German). MR 206088, DOI 10.1007/BF01399532
  • 2. R. Bülow, Über Dadegruppen in GL(5, Z), Dissertation, Aachen, 1973. 3. R. Bülow, J. Neubüser and H. Wondratschek, On crystallography in higher dimension. I, II, III, Acta Cryst. A27 (1971), 517-535.
  • E. C. Dade, The maximal finite groups of $4\times 4$ integral matrices, Illinois J. Math. 9 (1965), 99–122. MR 170958
  • J. H. Lindsey II, Finite linear groups of degree six, Canadian J. Math. 23 (1971), 771–790. MR 289665, DOI 10.4153/CJM-1971-086-x
  • 6. W. Plesken, Beiträge zur Bestimmung der endlichen irreduziblen Untergruppen von GL(n, Z) und ihrer ganzzahligen Darstellungen, Dissertation, Aachen, 1974.
  • S. S. Ryškov, The maximal finite groups of integer $n\times n$ matrices, Dokl. Akad. Nauk SSSR 204 (1972), 561–564 (Russian). MR 0304501
  • S. S. Ryškov, Maximal finite groups of $n\times n$ integral matrices and full integral automorphism groups of positive quadratic forms (Bravais types), Trudy Mat. Inst. Steklov. 128 (1972), 183–211, 261 (Russian). Collection of articles dedicated to Academician Ivan Matveevič Vinogradov on his eightieth birthday, II. MR 0344199
  • David B. Wales, Finite linear groups in seven variables, Bull. Amer. Math. Soc. 74 (1968), 197–198. MR 218466, DOI 10.1090/S0002-9904-1968-11939-1
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C10
  • Retrieve articles in all journals with MSC (1970): 20C10
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 757-758
  • MSC (1970): Primary 20C10
  • DOI:
  • MathSciNet review: 0407165